Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SWITCHING TO WB XL...ANY ADVICE?

Posted by nemo kitty on October 25, 2003, at 14:02:38

In reply to Re: SWITCHING TO WB XL...ANY ADVICE? nemo kitty, posted by Cybele on October 25, 2003, at 13:40:22

> It has been my experience with Wellbutrin that the side-effects can be tolerated if you build up slowly, like 2 x 100mg SR a day for two weeks, then 2 x 150mg a day. Whenever my (old) doctor started me on 2 x 150mg SR I had awful insomnia and snapped at people all the time. It was so weird: my kids would be doing something annoying that I'd usually be patient about for a while, but when I started WB with a highest dose from the get-go my irritability would ramp up in seconds and I'd snap at them. This would be so bad I'd stop taking WB. But I digress...
>
> So, sure in my opinion, 150mg XL for a couple weeks, then 300mg XL should be tolerable.

THANKS SO MUCH FOR YOUR ADVICE/OPINION!!
I too get snappy at times on it. I guess I never really linked the two together. I just thought I was a highly irritable person. But I have a 2 & 3 year old...they need me all the time, every minute. I am pretty "normal" on the wellbutrin other than the irritablility factor. It really helps my depression and anxiety, even though some people can't take it for anxiety. I chose to tkae it because zoloft, paxil, etc. made me really fat and too mellow! DO YOU TAKE ANYTHING NOW??? *NK
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nemo kitty thread:259757
URL: http://www.dr-bob.org/babble/20031025/msgs/273150.html